# SDR SWAA2015012336003

- Difficulty date: December 19, 2014
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 32,606 hours, 14,508 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 141A210019C
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON PRESS BULKHEAD WEB LOCATED BEHIND DUAL LOCALIZER ANTENNA DAMAGED.  REPAIRED WEB IAW EA.
